Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Small red blisters on mons pubis. Any ideas of what could be this?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11733 Questions
I have a very small line of very tiny red blisters on my mons pubis along with two individual blisters. Any ideas? I've had them for over 2 months.
Posted Mon, 21 May 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
I have seen the picture attached with the query. The small blisters that you are having can be due to either bacterial infection or herpes infection but a physical examination and investigation would be helpful in confirmation of the diagnosis.

I do recommend that you obtain a screening evaluation for Herpes- Serology for HERPES viruses. (Antibody tests - for HSV1 and HSV 2).
Meanwhile you can follow general cleanliness measures and avoid touching the area with bare fingers to avoid any further infection.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor